MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRS FEM STM W/FEM TPR 11/127MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MRS FEM STM W/FEM TPR 11/127MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6485-3-211
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Roken mrs 11mm intercalary cemented stem.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned to the manufacturer.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving an mrs stem was reported.The event was confirmed through clinician review of the provided medical records.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review related documentation including a single ap of the right hip and proximal femur.The event description in the pis states: broken mrs 11mm intercalary cemented stem the ap x-ray shows an incomplete transverse fracture in the lateral aspect of the distal portion of the stem of an mrs prosthesis.Fracture of an mrs cemented stem is confirmed.The root cause cannot be determined.If additional information should become available i would to further this assessment.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the medical review concluded fracture of an mrs cemented stem is confirmed.The root cause cannot be determined.Further information such as return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed for determining a root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Broken mrs 11mm intercalary cemented stem.

Brand Name
MRS FEM STM W/FEM TPR 11/127MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13182169
Report Number0002249697-2022-00032
Device Sequence Number4192596
Product Code JDI
UDI-Device Identifier07613327048391
UDI-Public07613327048391
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K952970
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6485-3-211
Device Catalogue Number64853211
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexUnknown
Patient Weight100 KG